MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The result of control solution test, with returned meter and normal strip, was 88mg/dl(n: 113~169mg/dl) which was lower than standard range.As a result of continuity test, it has been confirmed that the returned meter functioned properly and there were no particular issues found when the returned meter was disassembled.After assembling the returned meter again, the results of control solution test with returned meter and normal strips were within standard range.As reviewing the memory, the returned meter displayed blood glucose measured values normally when using it first time but the low blood glucose measured values started to display during use.Thus, it is assumed that the returned meter functioned properly again after the blood/foreign substance was removed/displaced while disassembling a meter and assembling it again.
 
Event or Problem Description
Caller received a reading of 96mg/dl (which was out of range) on this one using same strips and control solution.Customer was uncooperative with troubleshooting.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu, seoul 06646
KS  06646
MDR Report Key11715030
Report Number3005621222-2021-00006
Device Sequence Number3591789
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGM505RA
Device Catalogue Number530001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1